Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders

Wolfgang Tutschke, Mark B. Balk, V. Vassilenko

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Original languageRussian
Title of host publicationPolyanalytische Funktionen: Randverhalten und Randwertprobleme
Place of PublicationSmolensk
Publisher.
Pages13-19
Edition1
Publication statusPublished - 1997

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Tutschke, W., Balk, M. B., & Vassilenko, V. (1997). Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders. In Polyanalytische Funktionen: Randverhalten und Randwertprobleme (1 ed., pp. 13-19). Smolensk: ..

Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders. / Tutschke, Wolfgang; Balk, Mark B.; Vassilenko, V.

Polyanalytische Funktionen: Randverhalten und Randwertprobleme. 1. ed. Smolensk : ., 1997. p. 13-19.

Research output: Chapter in Book/Report/Conference proceedingChapterResearch

Tutschke, W, Balk, MB & Vassilenko, V 1997, Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders. in Polyanalytische Funktionen: Randverhalten und Randwertprobleme. 1 edn, ., Smolensk, pp. 13-19.
Tutschke W, Balk MB, Vassilenko V. Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders. In Polyanalytische Funktionen: Randverhalten und Randwertprobleme. 1 ed. Smolensk: . 1997. p. 13-19
Tutschke, Wolfgang ; Balk, Mark B. ; Vassilenko, V. / Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders. Polyanalytische Funktionen: Randverhalten und Randwertprobleme. 1. ed. Smolensk : ., 1997. pp. 13-19
@inbook{6d8daf8c8e3c4092aa7ae19f6ff595e4,
title = "Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders",
author = "Wolfgang Tutschke and Balk, {Mark B.} and V. Vassilenko",
year = "1997",
language = "russisch",
pages = "13--19",
booktitle = "Polyanalytische Funktionen: Randverhalten und Randwertprobleme",
publisher = ".",
edition = "1",

}

TY - CHAP

T1 - Fatou and Lusin-Privalov-type theorems for polyanalytic functions of two variables in bicylinders

AU - Tutschke, Wolfgang

AU - Balk, Mark B.

AU - Vassilenko, V.

PY - 1997

Y1 - 1997

M3 - Beitrag in Buch/Bericht

SP - 13

EP - 19

BT - Polyanalytische Funktionen: Randverhalten und Randwertprobleme

PB - .

CY - Smolensk

ER -